# SDR DL72S961248

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N537DA
- Make and model: Boeing 727232
- Aircraft serial: 22073
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: L 2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING B-2 LETTER CHECK, L-2 DOOR FRAME CRACKED AT UPPER HINGE CUTOUT.  REPAIRED PER SRM 52-40-4.
